# SDR SWAA2023031603632

- Difficulty date: February 16, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N8664J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36649
- Aircraft time: 26,931 hours, 12,623 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR - FWD (STA 730) ACCESS PANEL 140BF CRACKED. (234-20)<[01] RECEIVED NEW AFT CARGO COMPARTMENT FLOOR PANEL 140BF P/N 453A2610-32 AND INSTALLATION TO BE ACCOMPLISH ON TASKCARD TTG8Q00H5BYM.;[02] VERIFIED NEW CTR. FLOOR PNL. #140BF . & VERIFIED INSTALLATION WILL BE AS ENTERD IN SING OFF #1 .
